# SDR ASAA2022070538943

- Difficulty date: July 5, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 21,270 hours, 6,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: D71702001
- Condition: Cracked
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR L2 DOOR ESCAPE SLIDE EMERGENCY EXIT LIGHT INOP. GROUNDED - YES. LENS CRACKED, REPLACED LIGHT ASSY, NO HELP. REF B737-900 AMM 33-51-01. REPLACED POWER SUPPLY, OPS CHECK OK. REF AMM 33-51-06.
